- Home
- Pharmaceuticals
- Over the Counter
- Pain Relief
- Pain Relief Geri-Care 325 mg Strength Acetaminophen Tablet 100 per Bottle 1/BT
Geri-Care
Pain Relief Geri-Care 325 mg Strength Acetaminophen Tablet 100 per Bottle 1/BT
- SKU:
- 555686_BT
- UPC:
- MPN:
- 60-101-01
- Availability:
- Ships to arrive in 1 to 5 Business Days
MSRP:
Now:
$2.56
Was:
— You save
Description
Geri-Care Acetaminophen Pain Relief
View AllClose
- Acetaminophen temporarily relieves minor aches and pains; can be used for colds, muscular aches, headache, toothache, backache, minor pain caused by arthritis, premenstrual and menstrual cramps
- 325 milligrams of acetaminophen per tablet
- Compare to active ingredient in Regular Strength Tylenol a registered trademark of Johnson & Johnson
- There are 100 tablets in a bottle
Related Products
Related Products

Pain Relief Geri-Care 500 mg Strength Acetaminophen Tablet 100 per Bottle 1/BT
Geri-Care
MSRP:
Now:
$2.89
Was:
Geri-Care Acetaminophen Pain ReliefAcetaminophen temporarily relieves minor aches and pains; can be used for colds, muscular aches, headache, toothache, backache, minor sensations of arthritis,...
555688_BT

Pain Relief Geri-Care 325 mg Strength Acetaminophen Tablet 100 per Bottle 12/CS
Geri-Care
MSRP:
Now:
$30.66
Was:
Geri-Care Acetaminophen Pain ReliefAcetaminophen temporarily relieves minor aches and pains; can be used for colds, muscular aches, headache, toothache, backache, minor pain caused by arthritis,...
555686_CS


Pain Relief Geri-Care 325 mg Strength Aspirin Tablet 100 per Bottle 1/BT
Geri-Care
MSRP:
Now:
$1.77
Was:
Geri-Care Aspirin Pain Relief325-milligram strength aspirin temporarily relieves muscle pain, fever, toothache, headache, menstrual pain, cold and arthritis painCompare to Genuine Bayer Aspirin a...
555685_BT


Pain Relief Geri-Care 325 mg Strength Aspirin Tablet 100 per Bottle 100/BT
Geri-Care
MSRP:
Now:
$1.86
Was:
Geri-Care® 325-mg Aspirin325-milligram strength aspirin temporarily relieves muscle pain, fever, toothache, headache, menstrual pain, cold and arthritis painCompare to Genuine Bayer® Aspirin a...
1239063_BT

Pain Relief Geri-Care 500 mg Strength Acetaminophen Tablet 200 per Bottle 1/BT
Geri-Care
MSRP:
Now:
$5.52
Was:
Geri-Care Acetaminophen Pain Relief500 milligrams of acetaminophen per tabletCompare to active ingredient in Tylenol Extra Strength Coated Tablets for Headache, Muscle Pain & Fever Relief ...
1205836_BT


Pain Relief Geri-Care 500 mg Strength Acetaminophen Tablet 1,000 per Bottle 1/BT
Geri-Care
MSRP:
Now:
$21.20
Was:
Geri-Care Acetaminophen Pain ReliefPain reliever / fever reducer500 mg of acetaminophen per tabletCompare to active ingredient in Tylenol Extra Strength tabletsThere are 1,000 headache pain reliever...
555689_BT

Pain Relief Tylenol 325 mg Strength Acetaminophen Tablet 100 per Bottle 1/BT
Johnson & Johnson Consumer
MSRP:
Now:
$10.75
Was:
Tylenol Acetaminophen Pain ReliefTylenol acetaminophen regular-strength formula provides temporary relief of pain and feverAcetaminophen 325-milligram tablets provide effective relief of pain caused...
677821_BT

Pain Relief Geri-Care 500 mg Strength Acetaminophen Caplet 100 per Bottle 1/BT
Geri-Care
MSRP:
Now:
$4.03
Was:
Geri-Care Acetaminophen Pain ReliefPain reliever/fever reducer500 mg of acetaminophen per capletCompare to active ingredient in Tylenol Extra Strength caplets a registered trademark of Johnson...
633775_BT

Pain Relief Geri-Care 325 mg Strength Aspirin Tablet 200 per Bottle 1/BT
Geri-Care
MSRP:
Now:
$3.44
Was:
Geri-Care Aspirin Pain Relief325 mg strengthEnteric-coated so that aspirin does not dissolve too quickly after it's swallowedTemporarily relieves muscle pain, fever, toothache, headache, menstrual...
1150849_BT